Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/148584
Title: Poisson discretizations of Wiener functionals and Malliavin operators with Wasserstein estimates
Authors: Privault, Nicolas
Yam, Phillip S. C.
Zhang, Zheng
Keywords: Science::Mathematics
Issue Date: 2019
Source: Privault, N., Yam, P. S. C. & Zhang, Z. (2019). Poisson discretizations of Wiener functionals and Malliavin operators with Wasserstein estimates. Stochastic Processes and Their Applications, 129(9), 3376-3405. https://dx.doi.org/10.1016/j.spa.2018.09.015
Project: MOE2016-T2-1-036
Journal: Stochastic Processes and their Applications
Abstract: This article proposes a global, chaos-based procedure for the discretization of functionals of Brownian motion into functionals of a Poisson process with intensity λ>0. Under this discretization we study the weak convergence, as the intensity of the underlying Poisson process goes to infinity, of Poisson functionals and their corresponding Malliavin-type derivatives to their Wiener counterparts. In addition, we derive a convergence rate of O(λ ) for the Poisson discretization of Wiener functionals by combining the multivariate Chen–Stein method with the Malliavin calculus. Our proposed sufficient condition for establishing the mentioned convergence rate involves the kernel functions in the Wiener chaos, yet we provide examples, especially the discretization of some common path dependent Wiener functionals, to which our results apply without committing the explicit computations of such kernels. To the best our knowledge, these are the first results in the literature on the universal convergence rate of a global discretization of general Wiener functionals.
URI: https://hdl.handle.net/10356/148584
ISSN: 0304-4149
DOI: 10.1016/j.spa.2018.09.015
Rights: © 2018 Elsevier B.V. All rights reserved. This paper was published in Stochastic Processes and their Applications and is made available with permission of Elsevier B.V.
Fulltext Permission: embargo_20211007
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
Poisson discretizations of wiener functionals and malliavin operators with wassertstein estimates.pdf
  Until 2021-10-07
472.99 kBAdobe PDFUnder embargo until Oct 07, 2021

Page view(s)

24
Updated on Jun 22, 2021

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.